# SDR DALA2022062604462

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 106,734 hours, 15,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 ROW 21GF- 31GF EMER LIGHTS ON STEAT ROWS INOP, CORRECTIVE ACTION: R/R M 736 PWR SUPPLY OPS GOOD REF B 767 AMM 33-51 (9259915)
